# SDR 2005FA0000848

- Difficulty date: June 7, 2005
- Submitted: June 16, 2005
- Operation: General aviation
- Aircraft: N6117C
- Make and model: Beech B300
- Aircraft serial: FL417
- Aircraft time: 199 hours, 206 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Cable
- Part number: 10142187
- Condition: Broken
- Location: Pax Oxygen Sys
- Part time: 199 hours, 206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING A PHASE 1 INSPECTION, IT IS REQUIRED TO PERFORM A FUNCTIONAL CHECK OF THE PASSENGER OXYGEN SYSTEM.  THE TEE HANDLE CONTROL WAS PULLED TO MANUALLY DEPLOY AND FLOW THE PASSENGER OXYGEN MASKS.  THE MASKS DID NOT DEPLOY AND THERE WAS NO OXYGEN FLOW.  FURTHER INVESTIGATION REVEALED THAT THE CONTROL CABLE WAS CONNECTED TO THE PASSENGER OXYGEN SHUT OFF VALVE AND THE CONTROL CABLE WAS BROKEN SOMEWHERE IN THE MIDDLE.  THE CONTROL CABLE WAS REPLACED WITH NEW AND PASSEGER OXYGEN SYSTEM OPERATIONAL CHECKED NORMAL.
